Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a basis for $H_ 2(\overline M_ g)$
HTML articles powered by AMS MathViewer

by Gabino González Díez PDF
Proc. Amer. Math. Soc. 113 (1991), 335-344 Request permission

Abstract:

In the moduli space ${\overline {\mathbf {M}} _{\mathbf {g}}}$ of stable curves (Riemann surfaces with nodes) we construct a basis for the second homology group, which is dual to the standard basis for the second cohomology group. The elements of our basis are algebraic curves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H15, 32G15
  • Retrieve articles in all journals with MSC: 14H15, 32G15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 335-344
  • MSC: Primary 14H15; Secondary 32G15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1072086-X
  • MathSciNet review: 1072086